Hopf Algebraic Structure of the (p,q)-Square Heizenberg White Noise Algebra
Anis Riahi1 Show affiliations
- Department of Mathematics, College of Science AL-Zulfi, Saudi Arabia
Journal of Mathematics and Statistics, Volume 18, Issue 1, pp. 65–70 · doi.org/10.3844/jmssp.2022.65.70
Abstract
This study is devoted to solving the Hopf algebraic structure problem associated with the Fock realization of the (p, q)-square Heizenberg white noise algebra based on the two-parameter deformations of canonical commutation relations.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Riahi, A. (2022). Hopf Algebraic Structure of the (p,q)-Square Heizenberg White Noise Algebra. Journal of Mathematics and Statistics, 18(1), 65–70. https://doi.org/10.3844/jmssp.2022.65.70
- Licence
- CC BY 4.0
- Issue
- Volume 18, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
